MAUDE Adverse Event Report: MPRI SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ41
Medical Device Problem Codes Low impedance (2285); Impedance Problem (2950)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that impedance on the subcutaneous defibrillation coil had decreased and triggered an alert for low impedance approximately one week post-implant.The lead was noted to be in a halo position around the heart.The audible alert was disabled so the patient would not hear further alerts.Pacing impedance on the right atrial (ra) lead was also noted to have dropped significantly.No corrective action was taken on the ra lead and the patient will be monitored remotely.The leads remain in use.No patient complications have been reported as a result of this event.

Brand Name
SUBCUTANEOUS, UNIPOLAR LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10101167
Report Number2649622-2020-10236
Device Sequence Number14223627
Product Code LWS
UDI-Device Identifier00643169541184
UDI-Public00643169541184
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2023
Device Model Number6996SQ41
Device Catalogue Number6996SQ41
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMA1D1 CRT-D, 4968-35 LEAD (X2), 4968-25 LEAD
Patient Age58 YR